| Catalog Number |
FX-410560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect - impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported, a left side rupture.Confirmed by mri, mammogram, and ultrasound, leak.And exchange of textured implants, due to patients concern with the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken on posterior side assessed, as unidentified (tear) opening shell thickness within specification.And missing piece of shell assessed, as inconclusive.Anxiety-product/procedure: unable to observe, since it is not related to the device.Additional observations: no other observations observed.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, a left side rupture.Confirmed by mri, mammogram and ultrasound.Leak and exchange of textured implants, due to patients concern with the product.Device has been explanted.